# SDR 0500269885

- Difficulty date: March 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 62,450 hours, 58,244 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910797507
- Part serial: 01590
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL-OUT WITH MODERATE BRAKING AND LITTLE ANTI-SKID CYCLING, THE LEFT MAIN GEAR OUTBOARD WHEEL FAILED ALLOWING TIRE DEFLATION.  CREW SAFELY STOPPED THE AIRCRAFT ON THE TAXIWAY FOR INSPECTION AND THE PASSENGERS WERE TRANSPORTED TO THE TERMINAL.  RUNWAY CONDITION WAS PARTIAL SNOW COVER WITH BARE SPOTS.  MAINTENANCE AT DTW REPLACED THE NR 1 AND NR 2 TIRE/WHEEL ASSEMBLIES, TESTED ANTI-SKID SYSTEM, AND COMPLETED A HARD-LANDING INSPECTION.  NO DAMAGE TO THE FUSELAGE OR ENGINES WERE REPORTED.  AIRCRAFT RETURNED TO SERVICE.
